# SDR BQVA2010041200006

- Difficulty date: April 7, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N58AJ
- Make and model: Gulstm G1159A
- Aircraft serial: 446
- Aircraft time: 12,433 hours, 6,956 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A WING NDT INSPECTION OF THE LT WING PLANK AT FS 452 BL 33, CORROSION WAS FOUND.  ENGINEERING HAS DETERMINED THIS CORROSION IS EXCESSIVE ENOUGH TO REQUIRE ACCOMPLISHMENT OF ASC 229, WHICH WILL REMOVE THE CORROSION ON THE PLANK AND INSTALL A THREE PIECE FITTING PLATE.
